Norms of quaternionic extension of real operators

Daniel Alpay, Maria Elena Luna-Elizarrarás, Michael Shapiro

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider bounded linear operators defined on real normed spaces, and with range quaternionic spaces. We study the norms of the quaternionic extensions of such operators. © 2005 Académie des sciences. Publié par Elsevier SAS. Tous droits réservés.
Original languageAmerican English
Pages (from-to)639-643
Number of pages574
JournalComptes Rendus Mathematique
DOIs
StatePublished - 1 May 2005

Fingerprint

Normed Space
Bounded Linear Operator
norms
Norm
linear operators
operators
SAS
Operator
Range of data

Cite this

@article{9c7011ac18a14c4b93e93d8a8f4b6997,
title = "Norms of quaternionic extension of real operators",
abstract = "We consider bounded linear operators defined on real normed spaces, and with range quaternionic spaces. We study the norms of the quaternionic extensions of such operators. {\circledC} 2005 Acad{\'e}mie des sciences. Publi{\'e} par Elsevier SAS. Tous droits r{\'e}serv{\'e}s.",
author = "Daniel Alpay and Luna-Elizarrar{\'a}s, {Maria Elena} and Michael Shapiro",
year = "2005",
month = "5",
day = "1",
doi = "10.1016/j.crma.2005.03.030",
language = "American English",
pages = "639--643",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",

}

Norms of quaternionic extension of real operators. / Alpay, Daniel; Luna-Elizarrarás, Maria Elena; Shapiro, Michael.

In: Comptes Rendus Mathematique, 01.05.2005, p. 639-643.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Norms of quaternionic extension of real operators

AU - Alpay, Daniel

AU - Luna-Elizarrarás, Maria Elena

AU - Shapiro, Michael

PY - 2005/5/1

Y1 - 2005/5/1

N2 - We consider bounded linear operators defined on real normed spaces, and with range quaternionic spaces. We study the norms of the quaternionic extensions of such operators. © 2005 Académie des sciences. Publié par Elsevier SAS. Tous droits réservés.

AB - We consider bounded linear operators defined on real normed spaces, and with range quaternionic spaces. We study the norms of the quaternionic extensions of such operators. © 2005 Académie des sciences. Publié par Elsevier SAS. Tous droits réservés.

UR - https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=18444398345&origin=inward

UR - https://www.scopus.com/inward/citedby.uri?partnerID=HzOxMe3b&scp=18444398345&origin=inward

U2 - 10.1016/j.crma.2005.03.030

DO - 10.1016/j.crma.2005.03.030

M3 - Article

SP - 639

EP - 643

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

ER -